MAUDE Adverse Event Report: WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER

WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER
Catalog Number C-CAE-14.0-70-FIC
Medical Device Problem Codes Flaked (1246); Material Frayed (1262)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).A1) unknown as information was not provided.A2) unknown as information was not provided.A4) unknown as information was not provided.G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.G5) similar to device under 510(k) e597079.(b)(4).Summary of investigational findings: investigation is based on description of event and returned product.Flaked areas were noted on both introducers: one had a flaking area close to one of the holes and the other had a flaking area ~3cm proximal to the holes.According to the rep."the customer has been made aware that the frova introducer is designed for placement of a single lumen tube - and not a double lumen tube as reported in this case." no evidence to suggest product was not manufactured to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: double lume tube has been introduced via frova.Splinters came of frova.Have been retrieved via bronchoscope.Patient outcome: the patient did require additional procedures due to this occurrence.The product caused or contributed to the need for additional procedures.Splinters could be removed without any further consequences.No adverse effects on the patient due to this occurrence.

Brand Name
FROVA INTUBATING INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key6452639
Report Number3002808486-2017-00878
Device Sequence Number18948031
Product Code DYB
UDI-Device Identifier00827002483033
UDI-Public(01)00827002483033(17)141123(10)E2836104
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC-CAE-14.0-70-FIC
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/17/2012
Device Age4 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2012
Initial Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;